# SDR ABXA20160302039

- Difficulty date: March 2, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Failsafe
- Part number: 145T252420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAILSAFE BOTTOM HOLE CRACKED.  ACCOMPLISHED TRIM OUT & REWORK OF FAILSAFE STRAP IAW DOCUMENT 470080RD04 STEPS 1 - 9.  SEE 470080RD04 FOR ALL OTHER REWORK & ASSEMBLY STEPS.  CRACKED LENGTH .500, PN 145T2524-20, PART NAME, FAILSAFE STRAP, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 520R.  ACFT WAS GNDED.
